Taking plan B and experiencing severe abdominal pain and tender breast. What could be the reason for cold sweats?
User rating for this question
Hi, I'm XXXX and I'm 26 and have not ever experienced what I am now. I have had ovarian cysts in the past and also have a history of lymes. In August I took the plan b pill, since then I have not fully gotten my period. This is now the third cycle, I have spotting for a couple days around the same time every month along with sever abdominal pain and my breast also being tender. I do not take oral birth control due to the lymes diesease and a family history of lupus it makes me very sick. I have taken a pregnancy test once a month since taking the plan b a total of 4 all being negative. I also have been getting cold sweats lately and have been very fatigued. I am getting very worried and recently have been dropped from my health insurance due to turning 26 and don't know what to do. The pain is mainly on my left side.
Posted Sun, 1 Dec 2013 in General Health
Answered by Dr. Arif N Khan 55 minutes later
Brief Answer: Your problem is hypomenorrhoea Detailed Answer: Hi XXXXXXX Thank you for choosing XXXXXXX I can understand your present situation and I am sorry about that. Coming back to your question, I feel your delayed periods or decreased bleeding during menstruation needs evaluation. As the pregnancy tests are negative, other possibilities for these symptoms could be thyroid disorder, increased prolactin levels or PCOS-poly cystic ovarian disease. What you going through is clinically known as hypomenorrhoea. What I suggest you is get a scan pelvis done to ruleout any uterine or ovarian pathology, then blood investigations like thyroid hormone , prolactin hormone levels and LH,FSH (leuitinizing and folliclular stimulating hormone) hormone levels. Dpending on the findings treatment can be planned. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!